IGB

Connexion

(Article of periodic en Russe - 1987)

Document title


Primenenie matematiceskih metodov v palinologiceskih issledovanijah (L'emploi des méthodes mathématiques dans les recherches palynologiques) (Inconnue)

Authors(s) and Affiliation(s)

BUKREEVA G. F. ;

Source

Article of periodic

published at : Izvestiâ Vsesoûznogo geografičeskogo obŝestva / ISSN 0373-353X

Editor : Nauka, Sankt-Peterburgskoe otdelenie, Sankt-Peterburg - RUSSIE, FEDERATION DE (1940- 1991)

Millesime : 1987, vol. 119, no5 [pp. 427-433]

Bibliographic references : 6 réf.

Language

Russe

INIST-CNRS, Cote INIST : 4479

Refdoc record number (ud4) : 11965082 : Permanent link - XML version
Powered by Pxxo